MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HST III SEAL (4.5MM), 5-PACK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
Related to (b)(4).The hospital reported that during a coronary artery bypass procedure, hst iii seal (4.5mm), 5-pack the seal in the delivery sheath is twisted when prepared for hs use and cannot be loaded.The operation was completed with no problems using the new device and the patient is fine.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The lot # 25161070 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Device not returned.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 11/14/2022.An investigation was conducted on 12/14/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The delivery device was returned inside the loading device with the white plunger not depressed and the blue safety on, which prevents the white plunger from being depressed.The delivery device was removed from the loading device with no physical or visual defects observed.The seal and tension spring assembly remained inside the loading device.The seal and tension spring assembly was removed from the loading device with no physical or visual difficulties observed.The seal and tension spring assembly was observed to be intact, with no cracks or delamination observed.Measurements of the delivery device were taken; the inner diameter was measured at 0.195 inches, the outer diameter was measured at 0.221 inches (b)(6).The length of the delivery tube was measured at 2.50 inches (b)(6).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the investigation results and the reported failure "fitting problem" was confirmed.The lot # 25161070 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14987717
Report Number2242352-2022-00602
Device Sequence Number11153871
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberHST III SEAL (4.5MM), 5-PACK
Device Catalogue NumberHS-3045
Device Lot Number25161070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer09/19/2022
12/21/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date09/22/2022
12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose